Alert archive / Illinois / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Quad Cities, IA

June 3, 20255 counties in Illinois; Clinton County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 3, 2025, 7:49 PM CDT for 5 counties in Illinois; Clinton County, Iowa. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2025, 7:49 PM CDT (00:49 UTC)
Expired
Jun 3, 2025, 8:45 PM CDT
In force
56 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Clinton County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Stephenson County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 83 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 8:15 PM CDTTSTM WND DMG5 Sse Whiteside County, ILTime estimate by radar. Power lines have been downed by the thunderstorm winds.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 4:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
222 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

948 
WUUS53 KDVN 040049
SVRDVN
ILC011-015-073-177-195-IAC045-040145-
/O.NEW.KDVN.SV.W.0049.250604T0049Z-250604T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
749 PM CDT Tue Jun 3 2025

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Whiteside County in northwestern Illinois...
  Northeastern Henry County in northwestern Illinois...
  Carroll County in northwestern Illinois...
  Southeastern Stephenson County in northwestern Illinois...
  Bureau County in north central Illinois...
  East central Clinton County in east central Iowa...

* Until 845 PM CDT.

* At 748 PM CDT, severe thunderstorms were located along a line
  extending from East Clinton to Portland Corners to Sheffield,
  moving northeast at 60 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Clinton, Freeport, Sterling, Rock Falls, Princeton, Morrison, Mount
  Carroll, Fulton, Prophetstown, Erie, Lanark, Walnut, Garden Plain,
  Milledgeville, Wyanet, Sheffield, Fairhaven, Annawan, Tampico, and
  Shannon.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 30 and 61.
 Interstate 88 between mile markers 17 and 44.
 Interstate 180 near mile marker 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 8962 4123 8985 4190 9027 4243 8940
      4220 8940 4220 8969 4193 8969 4193 8963
      4159 8963 4159 8917 4153 8917
TIME...MOT...LOC 0048Z 247DEG 53KT 4182 9018 4167 8998 4134 8974 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

McClure
5 follow-up statements
003 
WWUS53 KDVN 040104
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
804 PM CDT Tue Jun 3 2025

ILC011-015-073-177-195-IAC045-040145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-250604T0145Z/
Whiteside IL-Henry IL-Carroll IL-Stephenson IL-Bureau IL-Clinton IA-
804 PM CDT Tue Jun 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WHITESIDE...NORTHEASTERN HENRY...CARROLL...SOUTHEASTERN
STEPHENSON...BUREAU AND EAST CENTRAL CLINTON COUNTIES...

At 804 PM CDT, severe thunderstorms were located along a line
extending from Franklin Corners to Whiteside County Airport to near
Princeton, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Clinton, Freeport, Sterling, Rock Falls, Princeton, Morrison, Mount
Carroll, Fulton, Prophetstown, Erie, Lanark, Walnut, Garden Plain,
Milledgeville, Wyanet, Sheffield, Fairhaven, Annawan, Tampico, and
Shannon.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 30 and 61.
 Interstate 88 between mile markers 17 and 44.
 Interstate 180 near mile marker 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 8962 4123 8985 4190 9027 4243 8940
      4220 8940 4220 8969 4193 8969 4193 8963
      4159 8963 4159 8917 4153 8917
TIME...MOT...LOC 0104Z 247DEG 53KT 4191 8991 4176 8971 4143 8947 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

McClure
393 
WWUS53 KDVN 040106
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
806 PM CDT Tue Jun 3 2025

ILC073-IAC045-040115-
/O.CAN.KDVN.SV.W.0049.000000T0000Z-250604T0145Z/
Henry IL-Clinton IA-
806 PM CDT Tue Jun 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY AND EAST
CENTRAL CLINTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northwestern Illinois...and east central Iowa.

&&

LAT...LON 4123 8962 4147 8974 4196 9017 4243 8940
      4220 8940 4220 8969 4193 8969 4193 8963
      4159 8963 4159 8917 4153 8917
TIME...MOT...LOC 0105Z 247DEG 53KT 4192 8989 4177 8969 4144 8945 

$$

ILC011-015-177-195-040145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-250604T0145Z/
Whiteside IL-Carroll IL-Stephenson IL-Bureau IL-
806 PM CDT Tue Jun 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WHITESIDE...CARROLL...SOUTHEASTERN STEPHENSON AND NORTHWESTERN
BUREAU COUNTIES...

At 805 PM CDT, severe thunderstorms were located along a line
extending from Franklin Corners to Rock Falls to near Dover, moving
northeast at 60 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Freeport, Sterling, Rock Falls, Princeton, Morrison, Mount Carroll,
Prophetstown, Lanark, Walnut, Milledgeville, Wyanet, Fairhaven,
Tampico, Shannon, La Moille, Davis, Lyndon, Chadwick, Buda, and
German Valley.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 45 and 61.
 Interstate 88 between mile markers 26 and 44.
 Interstate 180 near mile marker 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 8962 4147 8974 4196 9017 4243 8940
      4220 8940 4220 8969 4193 8969 4193 8963
      4159 8963 4159 8917 4153 8917
TIME...MOT...LOC 0105Z 247DEG 53KT 4192 8989 4177 8969 4144 8945 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

McClure
459 
WWUS53 KDVN 040119
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
819 PM CDT Tue Jun 3 2025

ILC011-015-177-195-040145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-250604T0145Z/
Whiteside IL-Carroll IL-Stephenson IL-Bureau IL-
819 PM CDT Tue Jun 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN WHITESIDE...EASTERN CARROLL...SOUTHEASTERN
STEPHENSON AND NORTHEASTERN BUREAU COUNTIES...

At 818 PM CDT, severe thunderstorms were located along a line
extending from Hitt to near Harmon to Van Orin, moving northeast at
45 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Freeport, Sterling, Rock Falls, Princeton, Mount Carroll, Lanark,
Walnut, Milledgeville, Fairhaven, Shannon, La Moille, Davis,
Chadwick, German Valley, Ridott, Coleta, Emerson, Ohio, Malden, and
Arlington.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 56 and 61.
 Interstate 88 between mile markers 37 and 44.
 Interstate 180 near mile marker 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4135 8944 4169 8971 4204 9004 4243 8940
      4220 8940 4220 8969 4193 8969 4193 8963
      4160 8963 4159 8917 4153 8917
TIME...MOT...LOC 0118Z 230DEG 40KT 4202 8975 4176 8953 4156 8933 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

McClure
590 
WWUS53 KDVN 040137
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
837 PM CDT Tue Jun 3 2025

ILC011-015-195-040146-
/O.CAN.KDVN.SV.W.0049.000000T0000Z-250604T0145Z/
Whiteside IL-Carroll IL-Bureau IL-
837 PM CDT Tue Jun 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WHITESIDE...
EASTERN CARROLL AND NORTHEASTERN BUREAU COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Illinois.

&&

LAT...LON 4243 8940 4220 8940 4220 8969 4222 8975
TIME...MOT...LOC 0136Z 232DEG 41KT 4230 8958 4217 8943 4196 8927 

$$

ILC177-040145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-250604T0145Z/
Stephenson IL-
837 PM CDT Tue Jun 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN STEPHENSON COUNTY...

At 836 PM CDT, severe thunderstorms were located along a line
extending from near Freeport to near Adeline to near Chana, moving
northeast at 45 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Freeport, Davis, German Valley, Ridott, Winneshiek, Albertus Airport,
and Stephenson  County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4243 8940 4220 8940 4220 8969 4222 8975
TIME...MOT...LOC 0136Z 232DEG 41KT 4230 8958 4217 8943 4196 8927 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

McClure
576 
WWUS53 KDVN 040145
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
845 PM CDT Tue Jun 3 2025

ILC177-040155-
/O.EXP.KDVN.SV.W.0049.000000T0000Z-250604T0145Z/
Stephenson IL-
845 PM CDT Tue Jun 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEPHENSON COUNTY
HAS EXPIRED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Illinois.

&&

LAT...LON 4243 8940 4220 8940 4220 8969 4222 8975
TIME...MOT...LOC 0145Z 270DEG 53KT 4234 8945 4221 8930 4200 8914 

$$

McClure

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:34 PM CDT, 1 hour 15 minutes earlier. Its key messages:

  • Showers and thunderstorms will continue into tonight, while shifting eastward in time as a front moves through. Some of the storms could become severe through early to mid evening, especially near to south of I-80. Swaths of heavy rainfall of 1-2" are possible. The flooding threat should remain minimal, unless an urban area receives repetitive rounds of heavy rain.
  • Generally seasonal temps expected for most of the period into the weekend, with the next rain chances coming Thursday night/Friday and through the weekend (greatest late in the weekend) with plenty of dry hours.
Area forecast discussion, Jun 3, 6:34 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
634 PM CDT Tue Jun 3 2025

.KEY MESSAGES...

-  Showers and thunderstorms will continue into tonight, while
   shifting eastward in time as a front moves through. Some of
   the storms could become severe through early to mid evening,
   especially near to south of I-80. Swaths of heavy rainfall of
   1-2" are possible. The flooding threat should remain minimal,
   unless an urban area receives repetitive rounds of heavy
   rain.

-  Generally seasonal temps expected for most of the period into
   the weekend, with the next rain chances coming Thursday
   night/Friday and through the weekend (greatest late in the
   weekend) with plenty of dry hours.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 217 PM CDT Tue Jun 3 2025

First wave of storms has exited to our northeast and have become
surface based producing damaging winds with an impressive DCAPE
gradient into S WI and NC/NE IL. Attention is now focusing back
to our southwest with the next wave and attendant convection
progressing across KS into NW MO. This activity is expected
to lift and develop further into our area ahead of a cold front
currently sagging into central IA. The vertical wind fields are
robust with deep layer shear of 40-50 kts and CAPE of 1000-2000
j/kg highest near to south/east of the Quad Cities to support
a few severe storms with damaging winds the primary threat.
Low/mid level lapse rates are somewhat marginal, but instability
should continue to build with more cloud breaks/thinning.
Last runs of HRRR and NAMNest and other CAMs support a line of
storms evolving through the area 5-9 PM roughly that will
contain a damaging wind threat especially from QC metro on
south/east. A QLCS tornado threat cannot be ruled out with
0-3km shear of 40-45 kt, particularly with any NE moving
mesovorts. In addition to the severe threat, heavy rain will
be possible with PWAT's surging over 1.5 to near 2 inches. Storms
may not last too long at any one place, but rates easily over
1" per hour could foster plenty of ponding/standing water in low
lying or poorly drained areas and greatly reduced visibility.
Flash flooding would appear to be low, with the greatest concern
being for urban areas should any redevelopment or repetitive storms
occur.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
Issued at 217 PM CDT Tue Jun 3 2025

Rain chances will linger Wednesday morning south/east of the
Quad Cities near the 925-850 hPa boundaries. Elsewhere, the
concern will be post-frontal mix down of wild fire smoke that
may allow for a better chance at the smoke to reach the surface
late tonight and Wednesday owing to reductions in visibility
potentially and air quality. On that note the Iowa DNR has
hoisted an Air Quality Alert through 6 AM Thursday for all of
Iowa. Last few runs of the HRRR near surface smoke plots
indicate best chances for higher concentrations of smoke
reaching the surface will be roughly along and north of a line
from Fairfield, Iowa to Sterling/Rock Falls, Illinois.
Otherwise, drier and cooler conditions are on tap by Wednesday
night into Thursday as weak high pressure builds in.

The pattern looks to remain active into the weekend. Initially,
the flow will remain semi-zonal to WSW and will shuttle in
another trough for Friday. NBM and 00z LREF probabilities for
measurable rain late Thursday into Friday are highest south of
I-80 (40-50%). With Gulf moisture remaining well to our south,
rainfall doesn't look to be all that much. We keep some small
PoPs through the weekend, but the better chances appear to be
late in the weekend as the pattern transitions to a Great Lakes
low and northwest flow aloft. Overall, temperatures look to
be seasonal throughout the late week and weekend.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 634 PM CDT Tue Jun 3 2025

A cold front is marching in from the west this evening with a line
of strong to severe storms along the boundary. This boundary is
moving at a fairly quick clip and will exit the area between 2-3Z.
On the backside of the line we will still see lingering rain with
ceilings dropping to IFR. These ceilings are expected to improve
west to east after sunrise. By the afternoon winds will switch to
out of the northwest and there may be some smoke at the surface that
will take visibility down to 6 miles or less.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...McClure
LONG TERM...McClure
AVIATION...Britt
Hazardous weather outlook, Jun 3, 4:46 AM CDT, 15 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
446 AM CDT Tue Jun 3 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-041100-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
446 AM CDT Tue Jun 3 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Occasional rounds of showers and thunderstorms are likely today and
tonight. The Storm Prediction Center has a Slight Risk (level 2
of 5) for severe storms generally south of Interstate 80. There is
a Marginal Risk (level 1 of 5) across the rest of the Outlook
Area. The main threat will be damaging winds, with an isolated
tornado a secondary concern. An increasingly humid air mass will
support heavy rainfall amounts of 1 to 2 inches, and isolated
higher amounts are possible. This may produce some urban and small
stream flooding, as well as ponding water in low-lying areas.

The pattern remains active for late in the week with a chance for
sporadic showers and thunderstorms from Thursday afternoon into
Friday. Severe weather is not anticipated at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening,
especially south of Interstate 80.

12

In the hours before

Local storm report, Jun 3, 6:31 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
631 PM CDT Tue Jun 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     Tstm Wnd Gst     Burlington Regional Air 40.78N 91.12W
06/03/2025  M81 MPH          Des Moines         IA   ASOS

&&

AE
Local storm report, Jun 3, 6:52 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
652 PM CDT Tue Jun 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Tstm Wnd Gst     1 SSW Monmouth          40.90N 90.65W
06/03/2025  E60 MPH          Warren             IL   Amateur Radio

            50 to 60 mph wind gusts with torrential
            rain. Relayed from HAM radio.

&&

AE
Local storm report, Jun 3, 6:54 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
654 PM CDT Tue Jun 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Gst     New London              40.93N 91.41W
06/03/2025  M62 MPH          Henry              IA   Mesonet

&&
Local storm report, Jun 3, 7:29 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
729 PM CDT Tue Jun 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Tstm Wnd Dmg     Alexis                  41.06N 90.56W
06/03/2025                   Warren             IL   Trained Spotter

            Widespread wind damage with reports of shed
            roofs ripped off and large trees down.

&&
Local storm report, Jun 3, 7:40 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
740 PM CDT Tue Jun 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Tstm Wnd Dmg     2 E Andalusia           41.44N 90.69W
06/03/2025                   Rock Island        IL   Public

            One half of large tree down. Time estimated
            from radar information.

&&

AE
Local storm report, Jun 3, 7:49 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
749 PM CDT Tue Jun 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Tstm Wnd Dmg     1 ESE Moline            41.48N 90.48W
06/03/2025                   Rock Island        IL   Trained Spotter

            Large Tree Down.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:07 PM CDTTornado Warning Considerable damage threatDVNHenry, Mercer, Rock Island, Whiteside38 min
Jun 3, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenry, Mercer, Rock Island, Whiteside52 min
Jun 3, 7:13 PM CDTTornado WarningDVNBureau, Henry, Mercer, Rock Island47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2025Severe Thunderstorm Warnings in Iowa, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.